You need JavaScript to view this

Charged singularities: the causality violation

Abstract

A search is made for examples of particle trajectories which, approaching a naked singularity from infinity, make up for lost time before going back to infinity. In the Kerr-Newman metric a whole family of such trajectories is found showing that the causality violation is indeed a non-avoidable pathology.
Authors:
De Felice, F; Nobili, L; [1]  Calvani, M [2] 
  1. Padua Univ. (Italy). Ist. di Fisica
  2. Padua Univ. (Italy). Ist. di Astronomia
Publication Date:
Dec 01, 1980
Product Type:
Journal Article
Reference Number:
AIX-12-589572; EDB-81-095724
Resource Relation:
Journal Name: J. Phys. A: Math. Gen.; (United Kingdom); Journal Volume: 13:12
Subject:
71 CLASSICAL AND QUANTUM MECHANICS, GENERAL PHYSICS; KERR METRIC; CAUSALITY; CHARGED PARTICLES; PARTICLE TRACKS; SINGULARITY; SPACE-TIME; TEST PARTICLES; TRAJECTORIES; METRICS; 657003* - Theoretical & Mathematical Physics- Relativity & Gravitation
OSTI ID:
6442074
Country of Origin:
United Kingdom
Language:
English
Other Identifying Numbers:
Journal ID: CODEN: JPHAC
Submitting Site:
INIS
Size:
Pages: 3635-3641
Announcement Date:

Citation Formats

De Felice, F, Nobili, L, and Calvani, M. Charged singularities: the causality violation. United Kingdom: N. p., 1980. Web. doi:10.1088/0305-4470/13/12/012.
De Felice, F, Nobili, L, & Calvani, M. Charged singularities: the causality violation. United Kingdom. doi:10.1088/0305-4470/13/12/012.
De Felice, F, Nobili, L, and Calvani, M. 1980. "Charged singularities: the causality violation." United Kingdom. doi:10.1088/0305-4470/13/12/012. https://www.osti.gov/servlets/purl/10.1088/0305-4470/13/12/012.
@misc{etde_6442074,
title = {Charged singularities: the causality violation}
author = {De Felice, F, Nobili, L, and Calvani, M}
abstractNote = {A search is made for examples of particle trajectories which, approaching a naked singularity from infinity, make up for lost time before going back to infinity. In the Kerr-Newman metric a whole family of such trajectories is found showing that the causality violation is indeed a non-avoidable pathology.}
doi = {10.1088/0305-4470/13/12/012}
journal = {J. Phys. A: Math. Gen.; (United Kingdom)}
volume = {13:12}
journal type = {AC}
place = {United Kingdom}
year = {1980}
month = {Dec}
}